Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 107450, 11 pages
http://dx.doi.org/10.1155/2013/107450
Research Article

On the Multipeakon Dissipative Behavior of the Modified Coupled Camassa-Holm Model for Shallow Water System

1School of Automation, Chongqing University, Chongqing 400044, China
2Department of Engineering, Faculty of Technology and Science, University of Agder, N-4898 Grimstad, Norway

Received 9 May 2013; Accepted 26 June 2013

Academic Editor: Hongli Dong

Copyright © 2013 Zhixi Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Nariboli, “Nonlinear longitudinal dispersive waves in elastic rods,” Journal of Mathematical Physics, vol. 4, pp. 64–73, 1970. View at Google Scholar
  2. G. B. Whitham, Linear and Nonlinear Waves, John Wiley & Sons, New York, NY, USA, 1980.
  3. A. Constantin, “The Hamiltonian structure of the Camassa-Holm equation,” Expositiones Mathematicae, vol. 15, no. 1, pp. 53–85, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. R. Dullin, G. A. Gottwald, and D. D. Holm, “An integrable shallow water equation with linear and nonlinear dispersion,” Physical Review Letters, vol. 87, no. 19, Article ID 194501, 4 pages, 2001. View at Google Scholar · View at Scopus
  6. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. S. Johnson, “The Camassa-Holm equation for water waves moving over a shear flow,” Japan Society of Fluid Mechanics: Fluid Dynamics Research, vol. 33, no. 1-2, pp. 97–111, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Constantin, “Existence of permanent and breaking waves for a shallow water equation: a geometric approach,” Annales de l'Institut Fourier, vol. 50, no. 2, pp. 321–362, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Bressan and A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Archive for Rational Mechanics and Analysis, vol. 183, no. 2, pp. 215–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Holden and X. Raynaud, “Global conservative solutions of the Camassa-Holm equation—a Lagrangian point of view,” Communications in Partial Differential Equations, vol. 32, no. 10–12, pp. 1511–1549, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Holden and X. Raynaud, “Periodic conservative solutions of the Camassa-Holm equation,” Annales de l'Institut Fourier, vol. 58, no. 3, pp. 945–988, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Bressan and A. Constantin, “Global dissipative solutions of the Camassa-Holm equation,” Analysis and Applications, vol. 5, no. 1, pp. 1–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Holden and X. Raynaud, “Dissipative solutions for the Camassa-Holm equation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 4, pp. 1047–1112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Holden and X. Raynaud, “Global conservative multipeakon solutions of the Camassa-Holm equation,” Journal of Hyperbolic Differential Equations, vol. 4, no. 1, pp. 39–64, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Holden and X. Raynaud, “Global dissipative multipeakon solutions of the Camassa-Holm equation,” Communications in Partial Differential Equations, vol. 33, no. 10–12, pp. 2040–2063, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Fu, Y. Liu, and C. Qu, “Well-posedness and blow-up solution for a modified two-component periodic Camassa-Holm system with peakons,” Mathematische Annalen, vol. 348, no. 2, pp. 415–448, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Fu and C. Qu, “Well posedness and blow-up solution for a new coupled Camassa-Holm equations with peakons,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 012906, 25 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Tian, Y. Wang, and J. Zhou, “Global conservative and dissipative solutions of a coupled Camassa-Holm equations,” Journal of Mathematical Physics, vol. 52, no. 6, Article ID 063702, 29 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. Wang and Y. Song, “On the global existence of dissipative solutions for the modified coupled Camassa-Holm system,” Soft Computing. In press.